A ruin model with dependence between claim sizes and claim intervals

Détails

Ressource 1Télécharger: BIB_C66422A46253.P001.pdf (180.80 [Ko])
Etat: Serval
Version: de l'auteur
ID Serval
serval:BIB_C66422A46253
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
A ruin model with dependence between claim sizes and claim intervals
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Albrecher H., Boxma O.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2004
Peer-reviewed
Oui
Volume
35
Numéro
2
Pages
245-254
Langue
anglais
Résumé
We consider a generalization of the classical ruin model to a dependent setting, where the distribution of the time between two claim occurrences depends on the previous claim size. Exact analytical expressions for the Laplace transform of the ruin function are derived. The results are illustrated by several examples.
Mots-clé
Ruin model, Dependence, Ruin probability, Laplace transform
Web of science
Création de la notice
12/05/2009 11:54
Dernière modification de la notice
03/03/2018 21:17
Données d'usage